Doctor insights on:
Medicine For Naproxen Allergy
Allergies occur when your immune system is triggered by envirionmental factors it should ignore--for example, pollen in the air, or dander on a cat or dog--and creates cells to fight against them. An allergic reaction typically causes itching, congestion, or drainage, and ...Read more
Naproxen allergy: Naproxen (Midol, Aleve, Naprelan) is a nonsteroidal anti-Inflammatory drug. An allergy occurs when your body’s immune system creates antibodies to a foreign substance causing a reaction that can be mild to severe. For potential adverse effects see: https://www.drugs.com/naproxen.html ...Read more
Possible naproxen allergy? Increased bp, heart rate, intense red itch tops of feet, arms, torso. Went to dr, ekg&bp normal by arrival. Didn't link Aleve use until today, used in frequently in past.
Quite possibly: The reaction you describe certainly sounds like an allergic reaction to something you ingested , possibly the aleve (naproxen). Nonsteroidal anti-inflammatory drugs (nsaids) are fairly allergenic, and you develop an allergy to something at any point. So if the timeline to your symptoms fits with aleve (naproxen) ingestion, i would be highly suspicious. Try Benadryl (diphenhydramine) for acute relief of current symptoms. ...Read moreSee 2 more doctor answers
I have chills and slight nausea. What medicine should I take- Aleve for the bad fever or Benadryl (diphenhydramine) for the allergy?
Perhaps both: You could take both but you didn't mention any specific allergy symptoms. Nausea could easily be a symptom of infection. And chills are not a symptom of allergy. In that case Benadryl (diphenhydramine) will only make you sleepy. It's not a very good medication for nausea. Take your Ibuprofen and go to bed. ...Read more
Absolutely not: If you are allergic to one, it is almost certain you are allergic to both. ...Read more
What are the: symptoms? It could be rather an adverse drug reaction to aspirin and not a true allergy. If you do have true allergic reaction to aspirin, you better avoid all the NSAIDs , including naproxen, as you may very well develop a reaction later. Follow up with your allergist, or see one if you haven't already, check acaai.org or aaaai.org for an allergist in your area, best wishes ...Read more
I'm taking Aleve (naproxen) for mild knee injury. while getting allergy shots will it minimize reactions? Can it mask reactions? Should I let my allergist know?
My wife has developed a sudden allergy to nsaids and can no longer take naproxen, ponstan etc for severe period pain. Are there alternatives?
Acetaminophen: Acetaminophen is available over the counter. Other pain medications will require a prescription. Consider using a birth control method to suppress periods. If she does not have periods then the pain will not come. Birth control pills, nuvaring, the depoprovera shot and Mirena (levonorgestrel) iud are all options. ...Read more
Toxicity: It will have toxic side effects.Get a more detailed answer ›
My face has been hurting a lot for a while. i heard it could be an allergy to aleve, should i quit? didnt take any today, im taking benadryl (diphenhydramine) for aller
Am i allowed to take benadryl and aleve ? Or no ? I have bad allergies but i also have muscle pain and soreness
Degenerated disk: Is the most common cause of neck or back pain. Usually a combination of treatments is used to help control the pain and return the function. The treatment modalities are: 1.Patient education and self-care 2.Physical medicine 3.Injection techniques 4.Pharmacotherapy 5.Behavioral modification rec. Interventional pain management specialist. ...Read moreSee 1 more doctor answer